# SDR DLM11020124

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 46,070 hours, 6,249 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Part number: ARK7550565
- Condition: Unserviceable
- Location: Right Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT COME UP PUSHED HANDLE RELEASE BUTTON STILL WOULD NOT COME UP. FOUND RT MLG TRIM CYL HYD PIPE CRACKED AND HYD FUSE SET. REMOVED PIPE INSTALLED NEW LINE AND SAFTYWIRED HYD FUSE LEAK CHK GOOD CYCLED GEAR OPS NORMAL GOOD INDICATIONS.
